... worry. The?
Ativan - Hi, I have terrible social anxiety, OCD, panic attacks, fear of throwing up, constant?
- 28 Aug 2015 by supyo
- 23 June 2017
- ativan, anxiety, obsessive compulsive disorder, panic disorder, nausea/vomiting, social anxiety disorder, generalized anxiety disorder, fear
Added 28 Aug 2015:
Hi, I have terrible social anxiety, OCD, panic attacks, fear of throwing up, constant worry. The usual anxiety sensations. I have been taking 3-4mg of Ativan per day for 2 years. Is this considered a high dose? If I have to go out in public or have a doctor/dentist appointment, even work most days I need to take 4mg to calm myself down. My doctor prescribed me 70 1mg tablets to be filled every 30 days so I am constantly juggling my prescription to make sure I don't run out. The days I don't take it feel like hell and I can barely function. Any advice? Thanks.
If you are prescribed 70 pills a month you should only be taking 2mgs a day with an extra one now and then so if you are generally taking 4mgs , you are taking too much. There are other medications that help with your condition. There is the medication BuSpar which is specifically for anxiety disorder as well as antidepressants many of which also treat anxiety. I would investigate your options and work on decreasing the Ativan which your body has become dependent on so you can't stop abruptly without possible serious consequences. Since the 70 pills are coming up short, talk to the doc about your alternatives and I think you'll find you'll get better all day control.
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jul 2010 • 7 answers
Posted 10 Jul 2010 • 31 answers
Posted 17 Nov 2010 • 14 answers
Posted 22 Aug 2011 • 1 answer
Posted 9 Dec 2013 • 7 answers